# SDR SWAA060828

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 59,375 hours, 55,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND EMERGENCY LIGHT BATTERY CHARGER INOP AT BS 753.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
